# SDR SWAA2024100834517

- Difficulty date: September 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FWD CABIN WET AREA L-1 ENTRY DOOR LOWER SILL AFT ESCAPE SLIDE LATCH FITTING FASTENER HOLE MKD DOT<[01] REMOVED AND REPLACED ESCAPE SLIDE LATCH FITTING AT FWD CABIN WET AREA L-1 ENTRY DOOR LOWER SILL AT AFT POSITION PER B737-700 SRM 51-40-02-0G-20.;[02] VERIFIED REPLACED
